Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Taken some pre workout supplements and protein supplements. Started abdominal pain. Can take neeri syrup?

hello dr. i am senthil from chennai,i am a body builder,i take some pre work out supplement ,and protein supplement also,for last 4 years ,last monthi susuffered ower abdome pain,i consult my family dr,the dr.told to take 3d scan for whole abdomen , blood and urien test ( KFT,LFT, CREATININE ). THE TEST RESULT COULD BE NORMAL.CAN I TAKE NEERI SYRUP FOR SAFE ZONE FOR KIDNEY...
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Radiologist 's  Response
May 2014
Hello Senthil,
Thanks for writing in.

As you have said, last month you had an abdominal pain and got yourself examined by your doctor.
Blood tests were normal, but you have not written anythiing aboout the ultrasound scan findings.

If your ultrasound scan is also normal, there is nothing to worry.
Neeri syrup is an ayuredic medicine generally prescribed for urinary problems.
I dont see anything wrong in taking it as long your blood tests are within normal ranges.

Hope this helps.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor